Alert archive / Kansas / Freeze Warnings in 2018

Freeze Warning 3, NWS Dodge City, KS

October 14, 2018Barber County, Comanche County, Pratt County, Kansas

NWS Dodge City, KS issued this freeze warning at Oct 14, 2018, 3:14 AM CDT for Barber County, Comanche County, Pratt County, Kansas. It took effect at Oct 14, 2018, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 14, 2018, 3:14 AM CDT (08:14 UTC)
In effect from
Oct 14, 2018, 10:00 PM CDT
Expired
Oct 15, 2018, 9:00 AM CDT
In force
11 hr
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Comanche County, KS, Pratt County, KS

The radar

The Vance AFB radar (KVNX), 97 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

551 
WWUS73 KDDC 140814
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
314 AM CDT Sun Oct 14 2018

KSZ030-031-043>046-061>065-074>080-084>088-141615-
/O.UPG.KDDC.HZ.A.0001.181015T0300Z-181015T1400Z/
/O.NEW.KDDC.HZ.W.0001.181015T0300Z-181015T1400Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Morton-
Stevens-Seward-Meade-Clark-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, Hanston, Larned, Johnson City, 
Ulysses, Sublette, Satanta, Cimarron, Montezuma, Dodge City, 
Kinsley, Lewis, Greensburg, Haviland, Elkhart, Hugoton, Liberal, 
Meade, Plains City, Fowler, Ashland, and Minneola
314 AM CDT Sun Oct 14 2018 /214 AM MDT Sun Oct 14 2018/

...HARD FREEZE WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS
EVENING TO 9 AM CDT /8 AM MDT/ MONDAY...

The National Weather Service in Dodge City has issued a Hard
Freeze Warning, which is in effect from 10 PM CDT /9 PM MDT/ this
evening to 9 AM CDT /8 AM MDT/ Monday. The Hard Freeze Watch is
no longer in effect. 

* TEMPERATURE...21 to 28 degrees

* IMPACTS...Temperatures this cold can kill tender vegetation 
  and and bring and end to the growing season. Water pipes may 
  freeze and burst. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

KSZ066-141615-
/O.UPG.KDDC.FZ.A.0002.181015T0300Z-181015T1400Z/
/O.NEW.KDDC.HZ.W.0001.181015T0300Z-181015T1400Z/
Stafford-
Including the cities of St. John, Stafford, and Macksville
314 AM CDT Sun Oct 14 2018

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
CDT MONDAY...

The National Weather Service in Dodge City has issued a Hard
Freeze Warning, which is in effect from 10 PM this evening to
9 AM CDT Monday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...27 to 29

* IMPACTS... Temperatures this cold will damage or kill plants.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

KSZ081-089-090-141615-
/O.UPG.KDDC.FZ.A.0002.181015T0300Z-181015T1400Z/
/O.NEW.KDDC.FZ.W.0003.181015T0300Z-181015T1400Z/
Pratt-Comanche-Barber-
Including the cities of Pratt, Coldwater, Lake Coldwater, 
Protection, Medicine Lodge, and Kiowa
314 AM CDT Sun Oct 14 2018

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT
MONDAY...

The National Weather Service in Dodge City has issued a Freeze
Warning, which is in effect from 10 PM this evening to 9 AM CDT
Monday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...29 to 33

* IMPACTS... Temperatures this cold will damage or kill plants.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
4 follow-up statements
157 
WWUS73 KDDC 141654
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
1154 AM CDT Sun Oct 14 2018

KSZ030-031-043>046-061>066-074>080-084>088-150100-
/O.CON.KDDC.HZ.W.0001.181015T0300Z-181015T1400Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Morton-Stevens-Seward-Meade-Clark-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, 
Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, 
Haviland, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, 
Ashland, and Minneola
1154 AM CDT Sun Oct 14 2018 /1054 AM MDT Sun Oct 14 2018/

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM
MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ MONDAY...

* TEMPERATURE...21 to 28 degrees

* IMPACTS...Temperatures this cold can kill tender vegetation 
  and and bring and end to the growing season. Water pipes may 
  freeze and burst. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

KSZ081-089-090-150100-
/O.CON.KDDC.FZ.W.0003.181015T0300Z-181015T1400Z/
Pratt-Comanche-Barber-
Including the cities of Pratt, Coldwater, Lake Coldwater, 
Protection, Medicine Lodge, and Kiowa
1154 AM CDT Sun Oct 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT MONDAY...

* TEMPERATURE...29 to 33

* IMPACTS... Temperatures this cold will damage or kill plants.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
723 
WWUS73 KDDC 142032
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
332 PM CDT Sun Oct 14 2018

KSZ030-031-043>046-061>066-074>080-084>088-150930-
/O.CON.KDDC.HZ.W.0001.181015T0300Z-181015T1400Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Morton-Stevens-Seward-Meade-Clark-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, 
Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, 
Haviland, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, 
Ashland, and Minneola
332 PM CDT Sun Oct 14 2018 /232 PM MDT Sun Oct 14 2018/

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM
MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ MONDAY...

* TEMPERATURE...21 to 28 degrees

* IMPACTS...Temperatures this cold can kill tender vegetation 
  and and bring and end to the growing season. Water pipes may 
  freeze and burst. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

KSZ081-089-090-150930-
/O.CON.KDDC.FZ.W.0003.181015T0300Z-181015T1400Z/
Pratt-Comanche-Barber-
Including the cities of Pratt, Coldwater, Lake Coldwater, 
Protection, Medicine Lodge, and Kiowa
332 PM CDT Sun Oct 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT MONDAY...

* TEMPERATURE...29 to 33

* IMPACTS... Temperatures this cold will damage or kill plants.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
875 
WWUS73 KDDC 150051
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
751 PM CDT Sun Oct 14 2018

KSZ030-031-043>046-061>066-074>080-084>088-151400-
/O.CON.KDDC.HZ.W.0001.181015T0300Z-181015T1400Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Morton-Stevens-Seward-Meade-Clark-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, 
Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, 
Haviland, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, 
Ashland, and Minneola
751 PM CDT Sun Oct 14 2018 /651 PM MDT Sun Oct 14 2018/

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM
MDT/ MONDAY...

* TEMPERATURE...21 to 28 degrees

* IMPACTS...Temperatures this cold can kill tender vegetation 
  and and bring and end to the growing season. Water pipes may 
  freeze and burst. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

KSZ081-089-090-151400-
/O.CON.KDDC.FZ.W.0003.181015T0300Z-181015T1400Z/
Pratt-Comanche-Barber-
Including the cities of Pratt, Coldwater, Lake Coldwater, 
Protection, Medicine Lodge, and Kiowa
751 PM CDT Sun Oct 14 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY...

* TEMPERATURE...29 to 33

* IMPACTS... Temperatures this cold will damage or kill plants.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
045 
WWUS73 KDDC 151355
NPWDDC

URGENT - WEATHER MESSAGE
National Weather Service Dodge City KS
855 AM CDT Mon Oct 15 2018

KSZ030-031-043>046-061>066-074>080-084>088-151500-
/O.EXP.KDDC.HZ.W.0001.000000T0000Z-181015T1400Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Morton-Stevens-Seward-Meade-Clark-
Including the cities of Wakeeney, Pheifer, Hays, Scott City, 
Scott State Lake, Dighton, Ness City, La Crosse, Syracuse, Lakin,
Deerfield, Garden City, Jetmore, Hanston, Larned, St. John, 
Stafford, Macksville, Johnson City, Ulysses, Sublette, Satanta, 
Cimarron, Montezuma, Dodge City, Kinsley, Lewis, Greensburg, 
Haviland, Elkhart, Hugoton, Liberal, Meade, Plains City, Fowler, 
Ashland, and Minneola
855 AM CDT Mon Oct 15 2018 /755 AM MDT Mon Oct 15 2018/

...HARD FREEZE WARNING WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS
MORNING...

$$

KSZ081-089-090-151500-
/O.EXP.KDDC.FZ.W.0003.000000T0000Z-181015T1400Z/
Pratt-Comanche-Barber-
Including the cities of Pratt, Coldwater, Lake Coldwater, 
Protection, Medicine Lodge, and Kiowa
855 AM CDT Mon Oct 15 2018

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures will continue to slowly climb above freezing through
late this morning. Therefore, the Freeze Warning will be allowed
to expire.

$$

32

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at Oct 14, 2:46 AM CDT, 28 minutes earlier.

Area forecast discussion, Oct 14, 2:46 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
246 AM CDT Sun Oct 14 2018

...Updated Long Term...

.SHORT TERM...(Today and tonight)
Issued at 138 AM CDT Sun Oct 14 2018

First winter storm of the season is still on track for parts of
southwest Kansas. Not much change from previous thinking on the
evolution of the storm. Rain will quickly change to snow through
the mid morning hours from northwest to southeast...with the far
southeast zone potentially seeing a rain/snow mix occurring later
in the afternoon.

The upper level low looks to track through the Texas and Oklahoma
panhandles with the frontogentic zone and best lift still on
track to be roughly around the I-70 corridor. Omega values and
saturation of the dendritic zones were highest in the Hays
sounding from late this morning into the afternoon. Overall
snowfall in the northern zones could range from 2-4 inches. Where
ever the heavier band of snow develops could potentially drop a
locally higher amount of 6 inches. Further south and east the
snowfall totals should quickly diminish to roughly an inch or
less. South of the Highway 50 corridor will get little to no
accumulations. Winds will also howl out of the north at 20-35 mph
which could also add blowing snow concerns in the heavier snow
bands.

Tonight as an area of high pressure moves in from the northwest
the snow should quickly taper off around 10 PM with clouds
clearing after midnight. A hard freeze (colder than 28 degrees)
is likely for much of the area by morning with mostly clear skies
and light winds. The exception for the hard freeze looks to be the
far southeast around Medicine Lodge with temperatures around 32
for a low.

.LONG TERM...(Monday through Saturday)
Issued at 235 AM CDT Sun Oct 14 2018

Quieter conditions in the long term with the exception of possibly
some light rain on Thursday.

Monday an unseasonably cold air mass continues to hang in the
central plains. With the high pressure moving through southwest
Kansas it should lead to clear skies and light winds with highs in
the low to mid 40s which would be a good 30 degrees below normal.
We certainly could see record cold for high temperatures that
day. (47 for Garden City and 45 for Dodge City).

Tuesday the air mass should moderate more with highs reaching to
near 60 degrees with quiet conditions.

Wednesday into Thursday a slow moving upper level low in the
desert southwest should start to progress eastward. Pacific
moisture will be across much of Texas and southern Oklahoma which
will slowly move northward. Depending on how quickly the cooler,
dry air mass moves out of the central plains will determine if
rain can make it into southern Kansas. The latest GFS thinking is
that much of the rain will stay out of the state until late
Thursday night. The EURO thinks this moisture will move in during
the afternoon on Thursday. Decided to keep POPs in for Thursday at
this time.

Friday into Saturday an upper level trough from the north will
bring in another cold front and sweep out any moisture in the
area. Temperatures could once again be unseasonably cool to start
the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1152 PM CDT Sat Oct 13 2018

Low ceilings (LIFR to IFR), lowered surface visibilities, strong
winds, and rain changing to snow will highlight the TAF time
period. A strong cold front will move through western Kansas
starting as early as 09Z with the significant changes in the wind
direction and speed occurring for all the TAF sites around 12Z.
Rain will also develop as the front passes through combining with
the wind could lower surface visibilities. As the colder air
progresses this rain will change to snow starting at HYS first and
then GCK followed by DDC. The potential for highest snow
accumulations looks to be around HYS and as such with the wind
there could be some blowing snow to also reduce surface
visibilities. Surface visibilities, lowered wind speeds, and
precipitation should all start to improve near the end of the TAF
time period at 06Z. Cloud ceilings should also start to increase
with the potential for clouds breaking up either at the end of the
TAF time period or shortly after.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  44  27  42  28 /  90  50   0   0
GCK  38  24  40  25 /  90  50   0   0
EHA  37  26  41  27 /  80  40   0   0
LBL  43  27  42  27 /  80  40   0   0
HYS  36  25  41  26 / 100  50   0   0
P28  49  32  47  31 /  90  40  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 7 AM this morning to 1 AM CDT
Monday for KSZ031-045-046-062>065-074>079-084>087.

Hard Freeze Watch from this evening through Monday morning for
KSZ030-031-043>046-061>065-074>080-084>088.

Winter Weather Advisory until 1 AM CDT /midnight MDT/ Monday for
KSZ030-043-044-061.

Freeze Watch from this evening through Monday morning for KSZ066-
081-089-090.

&&

SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...Tatro
Hazardous weather outlook, Oct 14, 3:12 AM CDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
312 AM CDT Sun Oct 14 2018

KSZ030-031-043>046-061>066-074>081-084>090-150815-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
312 AM CDT Sun Oct 14 2018 /212 AM MDT Sun Oct 14 2018/

First Winter Storm of the season in portions of southwest Kansas
for Sunday

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

2-4 inches of snow possible along and north of a Syracuse to Hays
line with the potential of locally higher amounts near 6 inches in
the heavier snow bands. Blowing snow is also possible with winds
out of the north 20-35 mph. Elsewhere accumulations should be less
(inch or less) as you go farther south and east.

Day 1 Hazards
-------------
* Non-thunderstorm wind: Elevated risk
* Fog: Limited risk
* Freeze: Extreme risk
* Snow: Elevated risk

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Days 2-7 Discussion
-------------------

Hard freeze likely for much of the area Monday morning.

Days 2-7 Hazards
----------------
* Monday
  - Freeze: Extreme risk

* Tuesday
  - Freeze: Extreme risk

* Wednesday
  - Freeze: Significant risk

* Thursday
  No hazards.

* Friday
  No hazards.

* Saturday
  No hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Oct 14, 3:05 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
305 AM CDT SUN OCT 14 2018

KSZ043-044-140900-
Lane KS-Scott KS-
305 AM CDT SUN OCT 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SCOTT AND LANE COUNTIES UNTIL 400
AM CDT...

At 304 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Modoc, moving east at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Scott City, Dighton, Grigston, Healy, Scott State Lake, Modoc,
Shallow Water, Manning, Pendennis, Amy and Shields.

LAT...LON 3870 10031 3827 10035 3834 10113 3870 10113
TIME...MOT...LOC 0804Z 267DEG 31KT 3855 10110

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 7:38 PM CDTFreeze WatchDDCBarber, Comanche, Pratt, Stafford8 hr
Oct 13, 7:38 PM CDTHard Freeze WatchDDCClark, Edwards, Ellis, Finney, Ford, Grant and 17 more8 hr
Oct 14, 3:05 AM CDTSpecial Weather StatementDDCLane, Scott55 min
Oct 14, 3:14 AM CDTHard Freeze WarningDDCClark, Edwards, Ellis, Finney, Ford, Grant and 18 more30 hr

Nearby

Freeze Warnings in Kansas, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.